MAUDE Adverse Event Report: NEURAVI LTD. EMBOTRAP; CATHETER, THROMBUS RETRIEVER

NEURAVI LTD. EMBOTRAP; CATHETER, THROMBUS RETRIEVER
Catalog Number ET309537
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Intracranial Hemorrhage (1891); Unspecified Nervous System Problem (4426)
Date of Event 03/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported, via a personal interaction, that an embotrap iii 5 mm x 37 mm (et309537/ 25l363av) was used for a mechanical thrombectomy of the middle cerebral artery m2 (with two occlusion sites) to treat cerebral infarction, which was performed by combined technique.It was reported that the patient had suffered a stroke ¿some time ago.¿ during the procedure, successful recanalization (tici 3) was achieved with two passes; however, a postoperative hemorrhagic complication was observed.The patient was left with residual neurological deficits.The physician commented that it was considered unlikely that there was a causal relationship with the embotrap iii device.Potential causes other than the embotrap iii was reported as ¿prolonged time from symptom onset and the patient¿s advanced age.¿ continuous flush was not done.Other devices used during the procedure are unknown.The event was initially reported as such, ¿the procedure was a mechanical thrombectomy of middle cerebral artery m2 occlusion to treat cerebral infarction, which was performed by combined technique.The devices were used according to ifu.The target was an m2 occlusion, with two occlusion sites identified.The patient had suffered a stroke some time ago, and also exhibited significant vascular tortuosity.Using the embotrap iii with a combined technique, successful recanalization (tici 3) was achieved after 2 passes.A postoperative hemorrhagic complication was observed.The patient was left with residual neurological deficits.Physician¿s comment on the relationship between this event and the product: it was considered unlikely that there was a causal relationship with the embotrap iii.Possible causes other than the embotrap iii include the prolonged time from symptom onset and the patient¿s advanced age.Neurological deficits remained.Continuous flush was not done.The lesion was middle cerebral artery m2.Other concomitant devices were unknown.¿.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Since no device has been received for analysis, no product investigation can be performed and the reported failure could not be evaluated.A device history review (dhr) associated with this lot presented no issues during the manufacturing or inspection process that can be related to the reported complaint.Us fda determination: cerebral hemorrhage is a known potential complication associated with the use of the embotrap iii device and is mentioned in the instructions for use (ifu) as such.There was no alleged quality issue related to the used device, as the device performed as intended.There are clinical and procedural factors, including vessel characteristics, device interaction, and operator technique, that may have contributed to the reported event rather than the design or manufacture of the device.It was reported that alternative factors, such as delayed reperfusion and the patient¿s advanced age, may have contributed to the hemorrhagic event; however, the exact cause remains unknown.Based on the information provided, the event is more likely associated with patient or procedural-related factors, rather than a device-related cause.However, given that the serious adverse event (hemorrhage with associated neurological deficits) occurred in temporal association with device use, and in absence of a confirmed alternative cause, a device-related cause cannot be ruled out entirely.Therefore, this event does meet us fda reporting criteria reporting criteria under 21 cfr 803 with a classification of a ¿serious injury,¿ with an awareness date of (b)(6) 2026.The file will be re-reviewed if additional information is received at a later date.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
EMBOTRAP
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
NEURAVI LTD.
block 3
ballybritt business park
galway H91 K 5YD
EI  H91 K5YD
Manufacturer (Section G)
ADVANT MEDICAL
parkmore business park west
galway H91 P V0V
EI   H91 PV0V
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key24939558
Report Number3011370111-2026-00044
Device Sequence Number10671281
Product Code NRY
UDI-Device Identifier10886704084570
UDI-Public(01)10886704084570(17)281110(10)25L363AV
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K193063
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberET309537
Device Lot Number25L363AV
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Initial Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/11/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown